# SDR CAL950167

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Le Flap
- Part time: 44,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK IN RT WING, NR 5 LEADING EDGE SLAT ACTUATOR ATTACH BOLT BRACKET.  A REPAIR WAS PERFORMED IAW SRM 51-30-2 AND BOEING DRAWING 65-17276.  (X)
